# SDR UALA2012091905299

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 71,721 hours, 26,778 cycles
- Engine: Pwa PW2037
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M402
- Part serial: 515
- Condition: Faulty
- Location: Vibration Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VIBRATION INDICATION READS HIGH, LOW, ZERO, BLANK, FLUCTUATES OR INOP.  NO ABNORMAL VIBRATION PERCEIVED.  OTHER ENGINE PARAMETERS NORMAL.  REPLACED VIBRATION MONITOR.  REPLACED NR 2 ENGINE.
